# SDR HALA20240112015

- Difficulty date: January 11, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 47,225 hours, 7,461 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - F/A INTERPHONE AT 4R DOOR DETACHED FROM WALL MOUNT. REMOVED AND REPLACED F/A INTERPHONE HANDSET IAW AMM 23-73-44. OPS CHECK GOOD. OK FOR SERVICE
